Facebook Pixel
EmpowHER Guest

could i be pregnant after taking plan b ?

By Anonymous January 14, 2017 - 12:07pm
Rate This

me & my boyfriend didn't have intercourse but fooled around and were both scared but unsure semen could of touched my vagina so i took plan b approx 14 hours after. a week later i had what i thought was my period but only lasted 3 days when it usaully last a week. it was brown at first then went to a very heavy red period for 2 days and now it's gone and i did have cramps. i'm afraid if i'm pregnant or not even though we didnt have intercourse

Add a Comment1 Comments


Dear Anon,

Thank you for your post.

The bleeding was from the Plan B. That is often what happens after taking it. Plan B should only be used in an emergency. You were not at risk for pregnancy from the scenario you describe. You did not have sexual intercourse with ejaculation inside you. You and your boyfriend need to be more aware of what is going on when you are fooling around. If you do have sex, use protection.


January 14, 2017 - 2:56pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!